MAUDE Adverse Event Report: KARL STORZ SE & CO. KG THERMOFLATOR SCB

KARL STORZ SE & CO. KG THERMOFLATOR SCB
Model Number 26432020-1
Medical Device Problem Codes Improper Flow or Infusion (2954); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the patient underwent an elective thoracoscopic.A storz insufflator was used at the start of the surgery, at which point it was found that the pneumoperitoneum could not be maintained in the patient, resulting in a poor surgical field of view.After ruling out insufficient co2 supply from the central gas supply system, the insufflator was determined to malfunction.The insufflator was replaced, after which it functioned normally; the entire process took approximately 20 minutes, and the surgery was successfully completed in the end.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for inspection.Therefore, no technical inspection could be carried out and the error description provided by the customer, "insufflation abnormality", could not be confirmed.However, according to the reported issue, the cause can be attributed to a random electronic component defect due to wear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
THERMOFLATOR SCB
Common Device Name
THERMOFLATOR SCB
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24338597
Report Number9610617-2026-00309
Device Sequence Number9790695
Product Code HIF
UDI-Device Identifier04048551069264
UDI-Public04048551069264
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K955073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26432020-1
Device Catalogue Number26432020-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown